Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Przyjalkowski Victor Vladimirovich
(recent publications)
| by years | scientific publications | by types |



   2022
1. V. V. Przhiyalkovskii, “Ob osobykh kompaktifikatsiyakh log-Kalabi–Yau modelei Landau–Ginzburga”, Matem. sb., 213:1 (2022) (to appear)  mathnet; (to appear)

   2021
2. V. V. Przyjalkowski, K. Rietsch, “Landau–Ginzburg models of complete intersections in Lagrangian Grassmannians”, Russian Math. Surveys, 76:3 (2021), 549–551  mathnet  crossref  crossref  isi  scopus
3. V. V. Przhiyalkovskii, K. A. Shramov, “Ob avtomorfizmakh kvazigladkikh vzveshennykh polnykh peresechenii”, Matem. sb., 212:3 (2021), 112–127  mathnet  crossref  mathscinet  isi;  crossref  mathscinet  isi  elib  scopus (cited: 1)
4. V. V. Przhiyalkovskii, K. A. Shramov, “Gladkie polnye peresecheniya Fano osnovnoi serii v toricheskikh mnogoobraziyakh”, Matem. zametki, 109:4 (2021), 590–596  mathnet  crossref  isi

   2020
5. Victor Przyjalkowski, Constantin Shramov, “Hodge level for weighted complete intersections”, Collect. Math., 71:3 (2020), 549–574 , arXiv: 1801.10489  mathnet  crossref  mathscinet  isi (cited: 5)  scopus (cited: 5)
6. L. Katzarkov, V. V. Przyjalkowski, A. Harder, “$\mathrm P=\mathrm W$ Phenomena”, Math. Notes, 108:1 (2020), 39–49  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
7. V. V. Przhiyalkovskii, K. A. Shramov, “Vzveshennye polnye peresecheniya Fano bolshoi korazmernosti”, Sib. matem. zhurn., 61:2 (2020), 377–384 , arXiv: 1906.11547  mathnet (cited: 2)  crossref  mathscinet  isi (cited: 2)
8. Victor Przyjalkowski, Constantin Shramov, “Bounds for smooth Fano weighted complete intersections”, Commun. Number Theory Phys., 14:3 (2020), 511–553 , arXiv: 1611.09556  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 3)

   2019
9. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Fano threefolds with infinite automorphism groups”, Izv. Math., 83:4 (2019), 860–907  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib  scopus (cited: 3)
10. Ivan Cheltsov, Victor Przyjalkowski, Constantin Shramov, “Which quartic double solids are rational?”, J. Algebraic Geom., 28:2 (2019), 201–243 , arXiv: 1508.07277  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 5)
11. Ivan Cheltsov, Victor Przyjalkowski, Constantin Shramov, “Burkhardt Quartic, Barth Sextic, and the Icosahedron”, Int. Math. Res. Not. IMRN, 2019:12 (2019), 3683–3703 , arXiv: 1606.04372  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
12. Victor V. Przyjalkowski, Constantin A. Shramov, “Automorphisms of Weighted Complete Intersections”, Proc. Steklov Inst. Math., 307 (2019), 198–209  mathnet  crossref  crossref  mathscinet  mathscinet  isi (cited: 3)  elib  scopus (cited: 3)
13. Victor Przyjalkowski, Constantin Shramov, “Nef partitions for codimension 2 weighted complete intersections”, Ann. Sc. Norm. Super. Pisa, Cl. Sci. (5), 19:3 (2019), 827–845 , arXiv: 1702.00431  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2018
14. V. V. Przyjalkowski, “On the Calabi–Yau Compactifications of Toric Landau–Ginzburg Models for Fano Complete Intersections”, Math. Notes, 103:1 (2018), 104–110  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi (cited: 8)  elib  scopus (cited: 5)
15. Valery Lunts, Victor Przyjalkowski, “Landau–Ginzburg Hodge numbers for mirrors of del Pezzo surfaces”, Adv. Math., 329 (2018), 189–216 , arXiv: 1607.08880  mathnet (cited: 2)  crossref  mathscinet  isi (cited: 8)  scopus (cited: 8)
16. V. V. Przyjalkowski, “Toric Landau–Ginzburg models”, Russian Math. Surveys, 73:6 (2018), 1033–1118  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  scopus (cited: 1)

   2017
17. V. V. Przyjalkowski, “Calabi-Yau compactifications of toric Landau-Ginzburg models for smooth Fano threefolds”, Sb. Math., 208:7 (2017), 992–1013  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib  elib  scopus (cited: 8)
18. C. Shramov, V. Przyjalkowski, “Laurent phenomenon for Landau-Ginzburg models of complete intersections in Grassmannians of planes”, Bull. Korean Math. Soc., 54:5 (2017), 1527–1575 , arXiv: 1409.3729  mathnet  crossref  mathscinet  isi (cited: 8)  elib  scopus (cited: 8)
19. V. Przyjalkowski, “On Katzarkov–Kontsevich–Pantev conjectures”, Tezisy mezhdunarodnoi konferentsii “Dni geometrii v Novosibirske-2017”, ISBN 978-5-86134-210-0 (Novosibirsk), Institut matematiki im. Soboleva RAN, Novosibirsk, 2017, 18–20

   2016
20. Ivan Cheltsov, Victor Przyjalkowski, Constantin Shramov, “Quartic double solids with icosahedral symmetry”, Eur. J. Math., 2:1 (2016), 96–119 , arXiv: 1508.07282  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  elib  scopus (cited: 9)
21. Victor V. Przyjalkowski, Constantin A. Shramov, “Double quadrics with large automorphism groups”, Proc. Steklov Inst. Math., 294 (2016), 154–175  mathnet  crossref  crossref  mathscinet  isi (cited: 14)  elib  elib  scopus (cited: 8)

   2015
22. V. V. Przyjalkowski, K. A. Shramov, “Laurent Phenomenon for Landau–Ginzburg Models of Complete Intersections in Grassmannians”, Proc. Steklov Inst. Math., 290 (2015), 91–102  mathnet  crossref  crossref  mathscinet  mathscinet  isi (cited: 10)  elib  elib  scopus (cited: 7)
23. Victor Przyjalkowski, Constantin Shramov, “On Hodge numbers of complete intersections and Landau–Ginzburg models”, Int. Math. Res. Not. IMRN, 2015:21 (2015), 11302–11332  mathnet (cited: 7)  crossref  mathscinet  mathscinet  isi (cited: 17)  scopus (cited: 14)

   2014
24. A. Iliev, L. Katzarkov, V. Przyjalkowski, “Double solids, categories and non-rationality”, Proc. Edinb. Math. Soc. (2), 57:1 (2014), 145–173 , arXiv: 1102.2130  mathnet  crossref  mathscinet  zmath  isi (cited: 12)  elib (cited: 1)  scopus (cited: 9)
25. V. V. Przyjalkowski, K. A. Shramov, “On weak Landau–Ginzburg models for complete intersections in Grassmannians”, Russian Math. Surveys, 69:6 (2014), 1129–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  elib  elib  scopus (cited: 8)

   2013
26. I. Cheltsov, L. Katzarkov, V. Przyjalkowski, “Birational geometry via moduli spaces”, Birational geometry, rational curves, and arithmetic, Simons symposium 2012, Springer, 2013, 93–132 , 34 pp.  crossref  mathscinet  zmath  scopus (cited: 7)
27. N. O. Ilten, J. Lewis, V. Przyjalkowski, “Toric degenerations of Fano threefolds giving weak Landau–Ginzburg models”, J. Algebra, 374 (2013), 104–121 , arXiv: 1102.4664  mathnet (cited: 2)  crossref  mathscinet  zmath  isi (cited: 17)  elib (cited: 10)  scopus (cited: 18)
28. F. A. Bogomolov, F. Kataneze, Yu. I. Manin, S. Yu. Nemirovskii, V. V. Nikulin, A. N. Parshin, V. V. Przhiyalkovskii, Yu. G. Prokhorov, M. Teikher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (k shestidesyatiletiyu so dnya rozhdeniya)”, UMN, 68:2(410) (2013), 205–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib
29. V. V. Przyjalkowski, “Weak Landau–Ginzburg models for smooth Fano threefolds”, Izv. Math., 77:4 (2013), 772–794  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 24)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 19)

   2012
30. L. Katzarkov, V. Przyjalkowski, “Landau–Ginzburg models — old and new”, Proceedings of the Gökova Geometry-Topology Conference 2011 (Gokova, Turkey), International Press, Cambridge, MA, 2012, 97–124  mathscinet  zmath

   2011
31. V. Przyjalkowski, “Hori–Vafa mirror models for complete intersections in weighted projective spaces and weak Landau–Ginzburg models”, Cent. Eur. J. Math., 9:5 (2011), 972–977 , arXiv: 1003.5200  crossref  mathscinet  zmath  isi (cited: 16)  elib (cited: 8)  scopus (cited: 16)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021